Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

stomach upset from med

Posted by Brian on June 30, 1999, at 3:54:24

I have trouble taking my medication, klonipin because like many tother substances it kills my stomach. I need to be taking this, and have tried all the normal things; taking it with food and even antacids, but every time it causes instant upset stomach. I'll try about anything. Any suggestions?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Brian thread:8035